Removable singularities for holder continuous quasiregular mappings in the plane

Albert Clop

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We give necessary conditions for a set E to be removable for Holder continuous quasiregular mappings in the plane. We also obtain some removability results for Holder continuous mappings of finite distortion.
Original languageEnglish
Pages (from-to)171-178
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume32
Issue number1
Publication statusPublished - 1 Dec 2007

Keywords

  • Hausdorff measure
  • Quasiconformal
  • Removability

Fingerprint

Dive into the research topics of 'Removable singularities for holder continuous quasiregular mappings in the plane'. Together they form a unique fingerprint.

Cite this